# SDR 05FDEA01200

- Difficulty date: May 4, 2005
- Submitted: May 4, 2005
- Operation: Air carrier
- Aircraft: N212FE
- Make and model: Boeing 727-200
- Aircraft serial: 22934
- Aircraft time: 29,594 hours, 16,811 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Retainer
- Part number: 6521634
- Condition: Cracked
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E & E COMPARTMENT DOOR AFT SEAL RETAINER BENT AND CRACKED.  REMOVED AND REPLACED SEAL RETAINER IAW SRM 51-30-2.
